Vol. 7, issue 06, article # 5

Astakhov I.E., Budak V.P., Lisitsin D.V., Selivanov V.A. Solution of the vector radiative transfer equation in the small-angle approximation of the spherical harmonics method. // Atmospheric and oceanic optics. 1994. V. 7. No. 06. P. 398-403.
Copy the reference to clipboard
Abstract:

In this paper we present a version of the small-angle approximation of the spherical harmonics method for solving the radiation transfer equation in vector form. The approach we propose in this paper allows analytical simple description of the main effects accompanying the propagation of a polarized radiation through turbid media. The accuracy of this technique is estimated, and it is compared with that of the exact solutions of the radiation transfer equation.

Back